Please use this identifier to cite or link to this item:
Title: Multicolor urn models with reducible replacement matrices
Authors: Bose, Arup
Dasgupta, Amites
Maulik, Krishanu
Keywords: Martingales
Random variables
Mathematical theorems
Mathematical vectors
Issue Date: 2009
Citation: Bernoulli, v.15, no.1, p.279-295
Appears in Collections:Mathematics and Statistics

Files in This Item:
File Description SizeFormat 
Multicolor urn models with reducible replacement matrices.pdf1.18 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.